Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Young man having stomach pain, and no health insurance, please suggest

24 yo male, good health other then the symptoms as follows, have had the flu 3 weeks ago, however the following has been on and off for over three months and I have no health insurance. Stomach upset, diarrhea, pain that radiates from my rib cage to my chest so badly that it feels like someone is stabbing my heart. Hands get clamy and I get white as a ghost. I have anxiety attacks because I feel like I am going to have a heart attack. I tend to keep a lot of things inside and am not a complainer. I do have a lot going on in my life. Can you tell me if this is a gall bladder issue, cardio, or gastro or all of the above. I dont have money to go to my GP then three other specialist until they can figure out the issue. I do not smoke, drink maybe twice a month at most. Eat ok for 24 years old I am 6 ft 2 about 250lbs. Just started having the panic attacks which are a result from the stomach issues. Please any advise would be helpful. The pain is so bad at times I do feel like I am dieing, or would rather be dead, that's how painful the stomach and chest pain can be. Any suggestion- Sincere thanks.

Asked On : Tue, 23 Feb 2010
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hey hands turning pale, and with all the other issues you have mentioned you should report to the doc as early as possible. it is quite difficutl for you to improve otherwise. I would recommend a general physician in your case. Get help soon.

Answered: Tue, 23 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor